MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT DR; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT DR; NO MATCH
Model Number CDDRA300Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a remote follow-up, episodes of noise resulting in oversensing were observed on the device.No intervention has been performed at this time.The patient was stable and will continue to be monitored.
 
Event or Problem Description
Additional information was received that provocative testing was performed, but the noise was unable to be reproduced.No further intervention has been performed at this time.

Brand Name
ENTRANT DR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25234080
Report Number2017865-2026-10577
Device Sequence Number10356864
Product Code NIK
UDI-Device Identifier05415067032843
UDI-Public(01)05415067032843(10)P000242999(17)270930
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDDRA300Q
Device Catalogue NumberCDDRA300Q
Device Lot NumberP000242999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown